# SDR DALA2019092305526

- Difficulty date: September 22, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 1282872) WORN ON PREVIOUS REPAIR DOUBLER STA 1280 AND STR 11L AT PAX CABIN. CORRECTIVE ACTION: PREVIOUS REPAIR DOUBLER STA 1280 AND STR 11L AT PAX CABIN WAS REPLACED PER ER/A 518272-14 REV ORIGINAL; SECTION I. AND REPAIR APPROVAL IS LIMITED TO A THRESHOLD OF 30,600 TOTAL AIRFRAME FLIGHT CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR AFTER 30,600 FLIGHT CYCLES. NOTE: A NEW FAA APPROVAL MUST BE ISSUED FINDING COMPLIANCE WITH 14 CFR 91.203(A) AND 25.571 MUST BE ISSUED AND DAMAGE TOLERANCE INFORMATION INCORPORATED IN THE AIRPLANE MAINTENANCE PROGRAM BEFORE 30,600 TOTAL AIRFRAME CYCLES FOR THIS REPAIR APPROVAL TO REMAIN VALID AFTER THIS TIME. MUST BE MONITORED UNDER LP 1130690.
